# SDR AALA202311132300

- Difficulty date: October 20, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A320*
- Aircraft serial: 4893
- Aircraft time: 39,022 hours, 15,198 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING #3 SPOILER INNER HINGE PIN AT RIB 14. REPLACED HINGE PIN PER TASK CARD 26C58427003.
